Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Prepone period cycle - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions
Doctor :   Hi
Doctor :   Dr here
Doctor :   Plz proceed.
User :   Gud Morning Doctor.
Doctor :   Gud morning
User :   I am 34 yrs old and my period comes in a 28 day cycle.
User :   Last month it had started on 27th.. I would like to prepone my periods by a week as I have a AAAAAAA on 27 Aug 10. Is that possible??
Doctor :   Is the cycle duration recently changed or it is like this itself?
User :   A few month back it used to be 26 day cycle.. its changed i quess from teh past 3 months
Doctor :   Do you have any other problems like raised sugar, Bp or cholesterol?
User :   No Doctor
Doctor :   The drugs to postpone periods can only be prescribed after a proper examination.
User :   Can it be preponed??
Doctor :   Also your cycle duration has recently changed so you need examination.
Doctor :   It can be but you need prescription for that, also these drugs bring a change in hormonal levels.
Doctor :   And can alter your cycles later.
User :   ok Dr... thank you very much. maybe i shall visit my local GP or Gynaec and have it chked. thanks once again.
Doctor :   Thanks for consulting me, bye for now
User :   Bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor